MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LINOX SMART SD 60/16; ICD LEAD

BIOTRONIK SE & CO. KG LINOX SMART SD 60/16; ICD LEAD
Model Number 359065
Medical Device Problem Code Ambient Noise Problem (2877)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Event or Problem Description
Lead remains implanted.Potential noise on rv lead in far field and rv channels.Patient will be brought in for history and full lead evaluation to rule out lead integrity vs external emi induced noise.Doctor may have nicked the lead upon implant.No adverse patient events reported.Should additional information become available, it will be added to this file.
 
Additional Manufacturer Narrative
Removed the implant date.The lead was implanted outside of the us and the date is unknown.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Combination product: yes.Removed the implant date.The lead was implanted outside of the us and the date is unknown.(b)(6) 2025 lead was explanted (b)(6) 2025.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Combination product: yes removed the implant date.The lead was implanted outside of the us and the date is unknown.(b)(6) 2025 lead was explanted (b)(6) 2025.Upon receipt, the lead under complaint was found cut 15 cm distal to the is-1 connector pin (into 2 segments).An extraction aid was found on the distal fragment; it is reasonable to assume that the lead was cut during the surgery.The insulation found rubbed through 35.5 cm proximal to the lead tip.Based on the characteristics of the damage, it is reasonable to assume that the lead had been subject to severe mechanical stress in the implanted state.Significant ingrowth of the lead which may have affected the lead's motion should be taken into consideration.Furthermore, the rv shock coil was found deformed, which probably occurred during the extraction procedure due to tensile stress.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.
 
Event or Problem Description

Brand Name
LINOX SMART SD 60/16
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12871809
Report Number1028232-2021-06438
Device Sequence Number5941976
Product Code NVY
UDI-Device Identifier04035479100384
UDI-Public04035479100384
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number359065
Device Catalogue Number359065
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2021
Supplement Date Received by Manufacturer11/30/2021
07/08/2025
10/30/2025
Initial Report FDA Received Date11/24/2021
Supplement Report FDA Received Date12/06/2021
07/22/2025
10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age53 YR
Patient SexUnknown